On the non-existence of regular stationary solutions of relativistic field equations. Einstein, A. & Pauli, W. 44(2):131–137, April, 1943.
On the non-existence of regular stationary solutions of relativistic field equations [link]Paper  bibtex   
@Article{Einstein:1943:NER,
  author =       "Albert Einstein and Wolfgang Pauli",
  title =        "On the non-existence of regular stationary solutions
                 of relativistic field equations",
  journal =      j-ANN-MATH-2,
  volume =       "44",
  number =       "2",
  pages =        "131--137",
  month =        apr,
  year =         "1943",
  CODEN =        "ANMAAH",
  ISSN =         "0003-486X (print), 1939-8980 (electronic)",
  ISSN-L =       "0003-486X",
  MRclass =      "84.0X",
  MRnumber =     "MR0007992 (4,226d)",
  MRreviewer =   "M. Wyman",
  bibdate =      "Fri Jun 15 18:55:00 2012",
  bibsource =    "http://www.math.utah.edu/pub/bibnet/authors/p/pauli-wolfgang.bib;
                 http://www.math.utah.edu/pub/tex/bib/einstein.bib;
                 MathSciNet database",
  URL =          "http://links.jstor.org/sici?sici=0003-486X(194304)2:44:2<131:OTNORS>2.0.CO",
  acknowledgement = ack-nhfb,
  Calaprice-number = "231",
  fjournal =     "Annals of Mathematics (2)",
  REP-number =   "56",
  Whittaker-number = "180",
}
Downloads: 0